# SDR SWAA2023020992394

- Difficulty date: January 18, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 49,386 hours, 25,198 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Deteriorated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED CLIP NUT FLOOR PANEL 221BF AND 221DF FWD GALLEY AND LAV 2022-708801<[01] REPLACED CLIP NUT FLOOR PANEL 221BF AND 221DF FWD GALLEY AND LAV IAW B737-700 AMM 53-21-00-400-801 STEP 3 F (10) (C) (D);[02] REPLACED CLIP NUT FLOOR PANEL 221BF AND 221DF FWD GALLEY AND LAV IAW B737-700 AMM 53-21-00-400-801 STEP 3 F (10) (C) (D)
